MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC181000
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted, so evaluation of the actual device was unable to be completed.Images were provided, and an imaging evaluation was performed.The review of the manufacturing paperwork verified that the lot met all pre-release specifications.The imaging evaluation stated the following: one time-point available for evaluation: post-implantation cta dated (b)(6) 2020.There appears to be contrast outside the contralateral limb in the rci.The contrast outside the implanted device limb appears to communicate with contrast in the distal aneurysmal sac.There appears to be contrast in a low set of lumbar arteries communicating with contrast pooling in the aneurysmal sac.Cannot confirm antegrade or retrograde flow with available imaging.Right common iliac artery diameters appear to range from 16.7mm ¿ 20.1mm.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential adverse events that may occur and/or require intervention include, but are not limited to, endoleak.
 
Event or Problem Description
On (b)(6) 2016 the patient underwent endovascular treatment using gore® excluder® aaa endoprostheses.On february 21, 2020 images were received from the physician (post-implantation computed tomography angiography dated (b)(6) 2020) identifying a distal type i endoleak on the contralateral leg component located on the patient's right side.The cause of the endoleak was suspected to be dilation of the patient's iliac artery.On (b)(6) 2020 a reintervention was performed.A gore® excluder® iliac branch component and a gore® viabahn® vbx balloon expandable endoprosthesis were implanted.Reportedly the endoleak was successfully resolved.The patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9838720
Report Number3013164176-2020-00039
Device Sequence Number764562
Product Code MIH
UDI-Device Identifier00733132618743
UDI-Public00733132618743
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model NumberPLC181000
Device Catalogue NumberPLC181000
Device Lot Number14086502
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR